Torsion of an infinite truncated hollow elastic cone

被引:0
作者
G. Ya. Popov
机构
[1] Mechnikov National University of Odessa,
来源
Doklady Physics | 2012年 / 57卷
关键词
DOKLADY Physic; Satisfying Boundary Condition; Dimensional Boundary; Hollow Cone; Form Boundary Condition;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:492 / 496
页数:4
相关论文
共 7 条
[1]  
Popov G. Ya.(2005)undefined Prikl. Mat. Mekh. 65 458-undefined
[2]  
Popov G. Ya.(2003)undefined Mat. Metody i Fiz.-Mekh. Polya 46 74-undefined
[3]  
Popov G. Ya.(2006)undefined Prikl. Mat. Mekh. 70 660-undefined
[4]  
Popov G. Ya.(1980)undefined Prikl. Mat. Mekh. 44 130-undefined
[5]  
Babeshko V. A.(2011)undefined Phys. Dokl. 56 544-undefined
[6]  
Evdokimova O. V.(undefined)undefined undefined undefined undefined-undefined
[7]  
Babeshko O. M.(undefined)undefined undefined undefined undefined-undefined